Lang, Robert J. and Yariv, Amnon (1987) Coupling coefficients for coupled-cavity lasers. IEEE Journal of Quantum Electronics, 23 (3). pp. 287-289. ISSN 0018-9197 http://resolver.caltech.edu/CaltechAUTHORS:LANieeejqe87b
See Usage Policy.
Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:LANieeejqe87b
We derive simple, analytic formulas for the field coupling coefficients in a two-section coupled-cavity laser using a local field rate equation treatment. We show that there is a correction to the heuristic formulas based on power flow calculated by Marcuse; the correction is in agreement with numerical calculations from a coupled-mode approach.
|Additional Information:||© Copyright 1987 IEEE. Reprinted with permission. Manuscript received June 5, 1986.|
|Usage Policy:||No commercial reproduction, distribution, display or performance rights in this work are provided.|
|Deposited By:||Archive Administrator|
|Deposited On:||12 Sep 2007|
|Last Modified:||26 Dec 2012 09:42|
Repository Staff Only: item control page